Alert archive / California / Small Craft Advisories in 2010

Small Craft Advisory 66, NWS Eureka, CA

August 30, 2010

NWS Eureka, CA issued this small craft advisory at Aug 30, 2010, 2:49 PM PDT. It took effect at Aug 31, 2010, 11:00 AM PDT. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
Aug 30, 2010, 2:49 PM PDT (21:49 UTC)
In effect from
Aug 31, 2010, 11:00 AM PDT
Expired
Sep 2, 2010, 2:28 PM PDT
In force
51 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

057 
WHUS76 KEKA 302149
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
249 PM PDT MON AUG 30 2010

PZZ475-311130-
/O.NEW.KEKA.SC.Y.0066.100831T1800Z-100903T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
249 PM PDT MON AUG 30 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 11 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO 11 PM PDT
THURSDAY. 

NORTH WINDS WILL INCREASE TO ADVISORY LEVEL OVER THE WATERS
BEYOND 10 NM TUESDAY INTO WEDNESDAY...AND PERSIST THROUGH LATE
THIS WEEK. STEEP SHORT PERIOD WAVES WILL DOMINATE THE SEA STATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
938 
WHUS76 KEKA 310907
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
207 AM PDT TUE AUG 31 2010

PZZ455-312300-
/O.EXB.KEKA.SC.Y.0066.100901T0200Z-100902T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
207 AM PDT TUE AUG 31 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT
THURSDAY. 

NORTH WINDS WILL INCREASE TO ADVISORY LEVEL OVER THE WATERS
SOUTH OF CAPE MENDOCINO TUESDAY INTO WEDNESDAY...AND PERSIST
THROUGH THIS WEEK. STEEP SHORT PERIOD WAVES WILL DOMINATE THE SEA
STATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-312300-
/O.EXT.KEKA.SC.Y.0066.100831T1800Z-100905T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
207 AM PDT TUE AUG 31 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING
TO 11 PM PDT SATURDAY. 

NORTH WINDS WILL INCREASE TO ADVISORY LEVEL OVER THE WATERS
SOUTH OF CAPE MENDOCINO TUESDAY INTO WEDNESDAY...AND PERSIST
THROUGH THIS WEEK. STEEP SHORT PERIOD WAVES WILL DOMINATE THE SEA
STATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
247 
WHUS76 KEKA 312150
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
250 PM PDT TUE AUG 31 2010

PZZ470-011030-
/O.EXB.KEKA.SC.Y.0066.100901T1500Z-100906T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
250 PM PDT TUE AUG 31 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 11 PM
PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 11 PM PDT
SUNDAY. 

NORTH WINDS WILL INCREASE WEDNESDAY WITH OCCASIONAL GUSTS 30 TO 35 KT
WEDNESDAY NIGHT AND THURSDAY. THE WINDS WILL BRIEFLY SUBSIDED
THURSDAY NIGHT INTO FRIDAY MORNING AND THEN INCREASE AGAIN WITH
OCCASIONAL GALE GUSTS ON THE WEEKEND. STEEP SHORT PERIOD WAVES
WILL DOMINATE THE SEA STATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-011030-
/O.EXT.KEKA.SC.Y.0066.000000T0000Z-100906T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
250 PM PDT TUE AUG 31 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT SUNDAY.

NORTH WINDS 20 TO 25 KT THIS EVENING WILL INCREASE TO 30 KT BY
WEDNESDAY NIGHT. THE WINDS WILL BRIEFLY SUBSIDED THURSDAY INTO
FRIDAY MORNING AND THEN INCREASE AGAIN WITH OCCASIONAL GALE GUSTS
ON THE WEEKEND. STEEP SHORT PERIOD WAVES WILL DOMINATE THE SEA
STATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-011030-
/O.CON.KEKA.SC.Y.0066.100901T0200Z-100902T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
250 PM PDT TUE AUG 31 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 5 AM PDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 5 AM PDT THURSDAY. 

NORTH WINDS WILL INCREASE TO ADVISORY LEVEL TONIGHT INTO WEDNESDAY
NIGHT. THEY WILL SUBSIDE THURSDAY AND FRIDAY BEFORE INCREASING
AGAIN OVER THE WEEKEND. STEEP SHORT PERIOD WAVES WILL DOMINATE
THE SEA STATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
404 
WHUS76 KEKA 010940
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
240 AM PDT WED SEP 1 2010

PZZ475-012300-
/O.EXT.KEKA.SC.Y.0066.000000T0000Z-100903T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
240 AM PDT WED SEP 1 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT
THURSDAY. 

FRESH TO STRONG NORTHERLY WINDS WILL CONTINUE TODAY THROUGH
THURSDAY...AS THE PRESSURE GRADIENT TIGHTENS. THESE WINDS WILL
RESULT IN A DOMINATE STEEP SHORT PERIOD SEA STATE. THERE WILL BE
A BRIEF DECREASE IN THE WINDS LATE THURSDAY AND FRIDAY BEFORE THEY
INCREASE AGAIN FRIDAY NIGHT AND THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-012300-
/O.EXT.KEKA.SC.Y.0066.100901T1500Z-100903T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
240 AM PDT WED SEP 1 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
5 PM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING
TO 5 PM PDT THURSDAY. 

FRESH TO STRONG NORTHERLY WINDS WILL CONTINUE TODAY THROUGH
THURSDAY...AS THE PRESSURE GRADIENT TIGHTENS. THESE WINDS WILL
RESULT IN A DOMINATE STEEP SHORT PERIOD SEA STATE. THERE WILL BE
A BRIEF DECREASE IN THE WINDS LATE THURSDAY AND FRIDAY BEFORE THEY
INCREASE AGAIN FRIDAY NIGHT AND THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-012300-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-100902T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
240 AM PDT WED SEP 1 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY.

FRESH TO STRONG NORTHERLY WINDS WILL CONTINUE TODAY THROUGH
THURSDAY...AS THE PRESSURE GRADIENT TIGHTENS. THESE WINDS WILL
RESULT IN A DOMINATE STEEP SHORT PERIOD SEA STATE. THERE WILL BE
A BRIEF DECREASE IN THE WINDS LATE THURSDAY AND FRIDAY BEFORE THEY
INCREASE AGAIN FRIDAY NIGHT AND THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
623 
WHUS76 KEKA 011551
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
851 AM PDT WED SEP 1 2010

PZZ470-475-020000-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-100903T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
851 AM PDT WED SEP 1 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY.

MODERATE TO STRONG NORTHERLY WINDS WILL CONTINUE TODAY THROUGH
THURSDAY...AS THE PRESSURE GRADIENT TIGHTENS. THESE WINDS WILL
RESULT IN HAZARDOUS STEEP SHORT PERIOD SEAS. THERE WILL BE A
BRIEF DECREASE IN THE WINDS LATE THURSDAY AND FRIDAY BEFORE THEY
INCREASE AGAIN FRIDAY NIGHT AND THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-020000-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-100902T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
851 AM PDT WED SEP 1 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY.

MODERATE TO STRONG NORTHERLY WINDS WILL CONTINUE TODAY THROUGH
THURSDAY...AS THE PRESSURE GRADIENT TIGHTENS. THESE WINDS WILL
RESULT IN HAZARDOUS STEEP SHORT PERIOD SEAS. THERE WILL BE A
BRIEF DECREASE IN THE WINDS LATE THURSDAY AND FRIDAY BEFORE THEY
INCREASE AGAIN FRIDAY NIGHT AND THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
049 
WHUS76 KEKA 012114
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
214 PM PDT WED SEP 1 2010

PZZ475-021000-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-100903T0000Z/
/O.NEW.KEKA.GL.A.0025.100905T0000Z-100907T0400Z/
/O.NEW.KEKA.SE.A.0024.100905T0000Z-100907T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
214 PM PDT WED SEP 1 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...
...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY
EVENING...
...HAZARDOUS SEAS WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY
EVENING. A HAZARDOUS SEAS WATCH HAS ALSO BEEN ISSUED. THIS
HAZARDOUS SEAS WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
MONDAY EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
5 PM PDT THURSDAY. 

MODERATE TO STRONG NORTHERLY WINDS AND STEEP SEAS WILL PEAK
TONIGHT. THERE WILL BE A BRIEF DECREASE IN THE WINDS THURSDAY AND
FRIDAY BEFORE THEY INCREASE AGAIN FRIDAY NIGHT AND THROUGH THE
WEEKEND. THE STRONGEST WINDS WILL BE SATURDAY AFTERNOON INTO
MONDAY EVENING WITH GALE GUSTS AND STEEP HAZARDOUS SEAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-021000-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-100903T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
214 PM PDT WED SEP 1 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY.

MODERATE NORTHERLY WINDS AND STEEP SEAS WILL PEAK EARLY THURSDAY
MORNING. THERE WILL BE A BRIEF DECREASE IN THE WINDS AND SEAS LATE
THURSDAY AND FRIDAY BEFORE THEY INCREASE AGAIN STARTING FRIDAY
NIGHT. THERE WILL BE OCCASIONAL GALE GUSTS SATURDAY AFTERNOON
INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-021000-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-100902T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
214 PM PDT WED SEP 1 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY.

MODERATE TO STRONG NORTHERLY WINDS WILL CONTINUE TODAY THROUGH
THURSDAY...AS THE PRESSURE GRADIENT TIGHTENS. THESE WINDS WILL
RESULT IN HAZARDOUS STEEP SHORT PERIOD SEAS. THERE WILL BE A
BRIEF DECREASE IN THE WINDS LATE THURSDAY AND FRIDAY BEFORE THEY
INCREASE AGAIN FRIDAY NIGHT AND THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
252 
WHUS76 KEKA 020905
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
205 AM PDT THU SEP 2 2010

PZZ455-021015-
/O.CAN.KEKA.SC.Y.0066.000000T0000Z-100902T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
205 AM PDT THU SEP 2 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

PZZ475-022300-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-100903T0000Z/
/O.CON.KEKA.GL.A.0025.100905T0000Z-100907T0400Z/
/O.CON.KEKA.SE.A.0024.100905T0000Z-100907T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
205 AM PDT THU SEP 2 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
MONDAY EVENING...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH MONDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH MONDAY EVENING. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT
FROM SATURDAY AFTERNOON THROUGH MONDAY EVENING. 

MODERATE TO STRONG NORTHERLY WINDS AND STEEP SEAS WILL CONTINUE
TODAY ACROSS THE OUTER WATERS. THERE WILL BE A BRIEF DECREASE IN
THE WINDS TONIGHT AND FRIDAY BEFORE THEY INCREASE AGAIN FRIDAY
NIGHT AND THROUGH THE WEEKEND. THE STRONGEST WINDS WILL BE
SATURDAY AFTERNOON INTO MONDAY EVENING WITH GALE GUSTS AND STEEP
HAZARDOUS SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-022300-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-100903T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
205 AM PDT THU SEP 2 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. 

MODERATE NORTHERLY WINDS AND STEEP SEAS WILL PEAK THIS MORNING.
THERE WILL BE A BRIEF DECREASE IN THE WINDS AND SEAS LATE TODAY
AND FRIDAY BEFORE THEY INCREASE AGAIN STARTING FRIDAY NIGHT. THERE
WILL BE OCCASIONAL GALE GUSTS SATURDAY AFTERNOON INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
588 
WHUS76 KEKA 021512
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
812 AM PDT THU SEP 2 2010

PZZ475-022315-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-100903T0000Z/
/O.CON.KEKA.GL.A.0025.100905T0000Z-100907T0400Z/
/O.CON.KEKA.SE.A.0024.100905T0000Z-100907T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
812 AM PDT THU SEP 2 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
MONDAY EVENING...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH MONDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH MONDAY EVENING. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT
FROM SATURDAY AFTERNOON THROUGH MONDAY EVENING. 

MODERATE TO STRONG NORTHERLY WINDS AND STEEP SEAS WILL CONTINUE
TODAY ACROSS THE OUTER WATERS. THERE WILL BE A BRIEF DECREASE IN
THE WINDS TONIGHT AND FRIDAY BEFORE THEY INCREASE AGAIN FRIDAY
NIGHT AND THROUGH THE WEEKEND. THE STRONGEST WINDS WILL BE
SATURDAY AFTERNOON INTO MONDAY EVENING WITH GALE GUSTS AND STEEP
HAZARDOUS SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-022315-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-100903T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
812 AM PDT THU SEP 2 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. 

MODERATE NORTHERLY WINDS AND STEEP SEAS WILL PEAK THIS MORNING.
THERE WILL BE A BRIEF DECREASE IN THE WINDS AND SEAS LATE TODAY
AND FRIDAY BEFORE THEY INCREASE AGAIN STARTING FRIDAY NIGHT.
THERE WILL BE OCCASIONAL GALE GUSTS SATURDAY AFTERNOON INTO
MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
865 
WHUS76 KEKA 022128
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
228 PM PDT THU SEP 2 2010

PZZ470-030530-
/O.CAN.KEKA.SC.Y.0066.000000T0000Z-100903T0000Z/
/O.EXA.KEKA.GL.A.0025.100905T0000Z-100907T0400Z/
/O.EXA.KEKA.SE.A.0024.100905T0000Z-100907T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
228 PM PDT THU SEP 2 2010

...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY
EVENING...
...HAZARDOUS SEAS WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
MONDAY EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

NORTH WINDS WILL BEGIN TO INCREASE OVER THE WATERS FRI EVENING
WITH GUSTS TO GALE FORCE EXPECTED BY SAT AFTERNOON. THIS WILL
CREATE VERY LARGE...STEEP WIND WAVES AND FRESH SWELL. WAVES ARE
EXPECTED TO BUILD TO 14 TO 16 FEET AT 8 TO 10 SECONDS. THESE
WAVES ARE VERY DANGEROUS WHEN THEY BUILD IN SIZE AND
STEEPNESS...CREATING A SIGNIFICANT HAZARD OF CAPSIZING SMALLER
VESSELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-030530-
/O.CAN.KEKA.SC.Y.0066.000000T0000Z-100903T0000Z/
/O.CON.KEKA.GL.A.0025.100905T0000Z-100907T0400Z/
/O.CON.KEKA.SE.A.0024.100905T0000Z-100907T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
228 PM PDT THU SEP 2 2010

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
MONDAY EVENING...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH MONDAY EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

NORTH WINDS WILL BEGIN TO INCREASE OVER THE WATERS FRI EVENING
WITH GUSTS TO GALE FORCE EXPECTED BY SAT AFTERNOON. THIS WILL
CREATE VERY LARGE...STEEP WIND WAVES AND FRESH SWELL. WAVES ARE
EXPECTED TO BUILD TO 12 TO 14 FEET AT 8 TO 10 SECONDS. THESE
WAVES ARE VERY DANGEROUS WHEN THEY BUILD IN SIZE AND
STEEPNESS...CREATING A SIGNIFICANT HAZARD OF CAPSIZING SMALLER
VESSELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 30, 2:23 PM PDT, 26 minutes earlier.

Area forecast discussion, Aug 30, 2:23 PM PDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
223 PM PDT MON AUG 30 2010

.SYNOPSIS...A WEAKENING FRONT WILL CONTINUE TO SPREAD A FEW LIGHT
SHOWERS ACROSS HUMBOLDT AND TRINITY COUNTIES EARLY THIS EVENING.
BUILDING HIGH PRESSURE TUESDAY AND WEDNESDAY WILL SUPPORT WARMER AND
DRIER CONDITIONS THROUGH THE END OF THE WEEK.

&&

.DISCUSSION...SATELLITE AND RADAR IMAGERY SHOWS A FEW LINGERING
SHOWERS ACROSS HUMBOLDT AND TRINITY COUNTIES. RAINFALL TOTALS HAVE
BEEN LIGHT WITH THE HIGHEST 24HR RAINFALL REPORTED FROM NOON
TODAY...AT 0.11 AT SHIP MOUNTAIN. THE SHOWERS WILL CONTINUE TO TAPER
OFF LATE THIS AFTERNOON AND EVENING AS A WEAKENING FRONT TRAVERSES
THE REGION.

A VERY WEAK UPPER LEVEL SHORTWAVE WILL MOVE ACROSS NW CA TONIGHT.
THIS WILL HAVE LITTLE IMPACT TO WEATHER BUT MAY PROVIDE ENOUGH
MIXING TO MAINTAIN RELATIVELY HIGH CEILINGS OVERNIGHT WITH MINIMAL
STRATUS INTRUSION. EXPECT SOME RADIATION FOG IN THE VALLEYS
ESPECIALLY IN AREAS OF CLEARING.

HIGH PRESSURE WILL BUILD TUESDAY AND KEEP ANOTHER WEAK DISTURBANCE
NORTH OF THE AREA. HOWEVER MID AND HIGH LEVEL CLOUDS MAY MOVE ACROSS
DEL NORTE COUNTY TUESDAY AS THIS SYSTEM TRACKS ACROSS OREGON.
SURFACE HIGH PRESSURE WILL NOSE INTO OREGON...AND OFFSHORE FLOW
SHOULD LIMIT STRATUS TO THE IMMEDIATE COAST OR JUST OFFSHORE TUESDAY
NIGHT. THIS PRESSURE PATTERN WILL PERSIST AT LEAST THROUGH
WEDNESDAY...AND INLAND TEMPERATURES WILL WARM 8 TO 10 DEGREES
FAHRENHEIT. INLAND TEMPERATURES WILL CONTINUE TO WARM THURSDAY AND
FRIDAY...BUT A WEAKENING SURFACE PRESSURE GRADIENT WILL LIKELY
RETURN LOW CLOUDS AND FOG TO THE COAST THU NIGHT.

MEDIUM RANGE SOLUTIONS CONTINUE TO FORECAST HEIGHT FALLS THIS
WEEKEND. VARIATIONS IN RUN TO RUN SOLUTIONS LEADS TO LOW FORECAST
CONFIDENCE ON CHANCES OF PRECIPITATION EARLY NEXT WEEK. THE 06Z GFS
FORECASTED A FAIRLY WET COLD FRONT MON NIGHT...BUT THE 12Z RUN KEEPS
NW CA DRY THROUGH MID NEXT WEEK. HAVE EDGED POPS ABOVE CLIMO FOR
MONDAY NIGHT TO HINT AT THE POSSIBILITY. TH

&&

.AVIATION...SHOWERS OVER THE INLAND MOUNTAINS WILL DISSIPATE THIS
EVENING AS AN UPPER LEVEL TROUGH PUSHES EAST INTO THE GREAT BASIN.
VCSH WILL END AT THE COASTAL SITES BY LATE AFTERNOON...WITH A FEW
LIGHT SHOWERS OVER THE NORTHERN INLAND MOUNTAINS THROUGH EARLY
EVENING. EXPECT MAINLY MVFR CONDITIONS FOR NEAR-COASTAL AREAS WITH
PERIODIC DIPS TO IFR CIGS...AS MARINE LAYER STATUS REFORMS. INLAND
AREAS WILL REMAIN VFR. CMC

&&

.MARINE...NORTHERLY WINDS HAVE DECREASED ACROSS THE COASTAL WATERS
AS A LOW PRESSURE SYSTEM CROSSES THE AREA. WINDS WILL BEGIN TO
INCREASE FROM THE NORTH AGAIN OVER THE OUTER WATERS SOUTH OF CAPE
MENDOCINO ON TUESDAY...AS A COASTAL TROUGH FORMS AND HIGH PRESSURE
BUILDS INTO THE PACIFIC NORTHWEST. THE STRONGER NORTH WINDS WILL
SPREAD NORTH OF THE CAPE BY WEDNESDAY. SCA WINDS WILL CONTINUE
BEYOND 10 NM THROUGH THE END OF THIS WEEK...WITH OCCASIONAL GALE
FORCE GUSTS WEDNESDAY NIGHT AND THURSDAY. SHORT PERIOD STEEP SEAS
WILL DOMINATE ALL THE WATERS THROUGH THIS TIME PERIOD. MEANWHILE A
SMALL LONGER PERIOD SOUTH SWELL WILL CONTINUE THROUGH MIDWEEK. CMC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY PZZ475 11 AM TUESDAY THROUGH THURSDAY EVENING.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Aug 30, 4:35 AM PDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
435 AM PDT MON AUG 30 2010

CAZ001>004-076-311345-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
435 AM PDT MON AUG 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.